# SDR FDEA201009233660

- Difficulty date: September 23, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 28,633 hours, 19,304 cycles
- Engine: Pwa JT8D17
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nose Cowl
- Part number: 65196854368
- Condition: Damaged
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE BOTTOM NR 3 NOSE COWL.  REMOVED AND REPLACED NR 3 ENGINE NOSE COWL IAW MM 71-10-021-4. REFERENCE NON-ROUTINE N00917 WORK ORDER 00049152.
